Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NIPRO (THAILAND) CORP. LTD. NIPRO HYPODERMIC NEEDLE
Model Number
AH+2732-1M
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
04/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
During a right and left sacroiliac injection, the 27g needle snapped off the hub, which resulted in a hospital transfer to remove the embedded needle.Unknown current patient condition.No additional informatino provided.No samples available.
New Search
Submit an Adverse Event Report
Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer
(Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH 13110,
MDR Report Key
19542527
Report Number
1056186-2024-00009
Device Sequence Number
18062680
Product Code
FMI
UDI-Device Identifier
00383790002134
UDI-Public
00383790002134
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/14/2024
Report Date
(Section F)
06/14/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
AH+2732-1M
Device Lot Number
23H07
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
05/17/2024
Device Age
8 MO
Event Location
Outpatient Treatment Facility
Date Report to Manufacturer
06/14/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown
Date Report Sent to FDA
06/14/2024